# SDR COMA0060977

- Difficulty date: November 29, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N973CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7146
- Aircraft time: 10,540 hours, 10,018 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PITOT BASE HEAT CAUTION MESSAGE.  RESET BREAKERS, MESSAGE CLEARED.
